# SDR Z5FA02009119001

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N605CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800001
- Aircraft time: 4,063 hours, 2,798 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Column
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER A MODERATE CROSS-WIND TAKEOFF WITH 20 PERCENT LT AILERON APPLIED, THE CREW WAS UNABLE TO RETURN THE CONTROL WHEEL BACK TO A NEUTRAL POSITION.  AFTER 2 TO 3 FORCEFUL CLOCKWISE MOVEMENT ATTEMPTS, THE CONTROL WHEEL BECAME FREE. WHEN THE ACFT WAS AT 5000 FT AND <140 KIAS THE CREW PERFORMED A CONTROL CHECK AND FOUND NO DEFAULTS. THE ACFT CONTINUED FLIGHT AND LANDED WITH NO FURTHER CONTROL SYS ANOMALIES.  THIS ACFT IS CURRENTLY IN MX WITH MFG PERSONNEL ON SITE.
